Alert archive / Michigan / Beach Hazards Statements in 2018

Beach Hazards Statement 6, NWS Grand Rapids, MI

June 30, 2018Mason County, Muskegon County, Oceana County, Michigan

NWS Grand Rapids, MI issued this beach hazards statement at Jun 30, 2018, 9:51 PM EDT for Mason County, Muskegon County, Oceana County, Michigan. It took effect at Jul 1, 2018, 12:00 PM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2018, 9:51 PM EDT (01:51 UTC)
In effect from
Jul 1, 2018, 12:00 PM EDT
Expired
Jul 2, 2018, 2:53 AM EDT
In force
15 hr
Issued by
NWS Grand Rapids, MI

Counties Mason County, MI, Muskegon County, MI, Oceana County, MI

The radar

The Grand Rapids radar (KGRR), 102 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2018-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2018-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3137 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

414 
WHUS43 KGRR 010151
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
951 PM EDT Sat Jun 30 2018

MIZ037-043-050-011000-
/O.NEW.KGRR.BH.S.0006.180701T1600Z-180702T1200Z/
Mason-Oceana-Muskegon-
951 PM EDT Sat Jun 30 2018

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING...

The National Weather Service in Grand Rapids has issued a Beach
Hazards Statement...which is in effect from Sunday afternoon
through Monday morning. 

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED.

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED

* RIP CURRENTS POSSIBLE

* LOCATION...BEACHES FROM Muskegon to Manistee.
  

* BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE... 


   Pere Marquette Park in Muskegon.

* OVERVIEW/POTENTIAL IMPACTS...South Winds will increase on Sunday
  generating building waves to the north of Grand Haven. Afternoon
  wave heights will likely end up close to 4 feet for many
  locations in this region resulting in hazardous swim conditions.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly. 

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
5 follow-up statements
874 
WHUS43 KGRR 010804
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
404 AM EDT Sun Jul 1 2018

MIZ037-043-050-011615-
/O.CON.KGRR.BH.S.0006.180701T1600Z-180702T1200Z/
Mason-Oceana-Muskegon-
404 AM EDT Sun Jul 1 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM NOON EDT TODAY
THROUGH MONDAY MORNING...

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED

* RIP CURRENTS POSSIBLE

* LOCATION...BEACHES FROM Muskegon to Manistee.

* BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

  Pere Marquette Park in Muskegon.

* OVERVIEW/POTENTIAL IMPACTS...South Winds will increase on 
  Sunday generating building waves to the north of Grand Haven. 
  Afternoon wave heights will likely end up close to 4 feet for 
  many locations in this region resulting in hazardous swim 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
304 
WHUS43 KGRR 011402
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
1002 AM EDT Sun Jul 1 2018

MIZ037-043-050-012215-
/O.CON.KGRR.BH.S.0006.180701T1600Z-180702T1200Z/
Mason-Oceana-Muskegon-
1002 AM EDT Sun Jul 1 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
MORNING...

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED

* RIP CURRENTS POSSIBLE

* LOCATION...BEACHES FROM Muskegon to Manistee.

* BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

 Pere Marquette Park in Muskegon.

* OVERVIEW/POTENTIAL IMPACTS...South Winds will increase on 
  Sunday generating building waves to the north of Grand Haven. 
  Afternoon wave heights will likely end up close to 4 feet for 
  many locations in this region resulting in hazardous swim 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
519 
WHUS43 KGRR 011940
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
340 PM EDT Sun Jul 1 2018

MIZ037-043-050-020345-
/O.CON.KGRR.BH.S.0006.000000T0000Z-180702T1200Z/
Mason-Oceana-Muskegon-
340 PM EDT Sun Jul 1 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
MORNING...

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED

* RIP CURRENTS POSSIBLE

* LOCATION...BEACHES FROM Muskegon to Manistee.

* BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

Pere Marquette Park in Muskegon.

* OVERVIEW/POTENTIAL IMPACTS...A gusty south wind will continue 
  tonight with waves from 3 to 5 feet also expected....producing 
  hazardous swim conditions. Winds will become westerly overnight 
  and decrease. Wave heights will also diminish after midnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
754 
WHUS43 KGRR 020200
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
1000 PM EDT Sun Jul 1 2018

MIZ037-043-050-021000-
/O.CON.KGRR.BH.S.0006.000000T0000Z-180702T1200Z/
Mason-Oceana-Muskegon-
1000 PM EDT Sun Jul 1 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM EDT
MONDAY...

* HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING 
  CONDITIONS EXPECTED. 

* STRONG STRUCTURAL CURRENTS EXPECTED.

* STRONG LONGSHORE CURRENTS EXPECTED

* RIP CURRENTS POSSIBLE

* LOCATION...BEACHES FROM Muskegon to Manistee.

* BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS INCLUDE...

Pere Marquette Park in Muskegon.

* OVERVIEW/POTENTIAL IMPACTS...A south wind will continue tonight
  with waves from 3 to 5 feet also expected....producing 
  hazardous swim conditions. Winds will become westerly overnight 
  and decrease. Wave heights will also diminish after midnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action makes swimming difficult and can tire even a
strong swimmer quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
017 
WHUS43 KGRR 020653
CFWGRR

LAKESHORE HAZARD MESSAGE
National Weather Service GRAND RAPIDS MI
253 AM EDT Mon Jul 2 2018

MIZ037-043-050-020800-
/O.CAN.KGRR.BH.S.0006.000000T0000Z-180702T1200Z/
Mason-Oceana-Muskegon-
253 AM EDT Mon Jul 2 2018

...BEACH HAZARDS STATEMENT IS CANCELLED...

The National Weather Service in Grand Rapids has cancelled the
Beach Hazards Statement. 

Winds and waves have decreased significantly, reducing the beach 
hazards threat. Therefore the Beach Hazards Statement has been  
cancelled early.

$$


WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jun 30, 7:16 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 30, 7:16 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
716 PM EDT Sat Jun 30 2018

LATEST UPDATE...
Aviation

.SYNOPSIS...
Issued at 310 PM EDT Sat Jun 30 2018

Little relief from the heat is expected tonight as temperatures
fall into the middle and upper 70s by early Sunday morning. There
is a small chance for showers and thunderstorms tonight north and
west of a Muskegon to Big Rapids line...but most locations will
remain dry. Hot and humid weather will continue Sunday although
temperatures and heat index values will be slightly cooler. A cold
front will bring a chance of showers and thunderstorms to the
region Sunday night along with slightly cooler temperatures in the
80s Monday. Warmer temperatures and higher humidity levels will
return for the rest of the holiday week...with a chance of showers
and thunderstorms from Wednesday through Friday.

&&

.SHORT TERM...(This evening through Monday night)
Issued at 310 PM EDT Sat Jun 30 2018

Hot and humid weather continued across West Michigan this afternoon...
with temperatures ranging from the upper 80s along the lakeshore...
to the lower and middle 90s elsewhere. Dewpoint values are in the
middle 70s at most reporting stations...producing heat index values
from 98 to 107 as of 3 pm. Satellite indicates cumulus development
across most of Lower Michigan...with high clouds from convection
to our north spreading overhead.

First forecast concern:  Precipitation chances tonight.  Several of the
short term models show a band of showers and thunderstorms moving across
Lake Michigan this evening before the precipitation dissipates over
far West Michigan. These thunderstorms were developing over Iowa and
Nebraska this afternoon...so will continue the chance pops tonight
for locations north of Muskegon. Severe weather is not expected as
convection will be weakening as it approaches. Little relief from the
hot and humid conditions tonight...with lows in the middle 70s.

A lull in precipitation is then expected for a good portion of
Sunday. Increased cloud cover from remnants of the overnight
convection and approaching storm system will keep temperatures a
few degrees cooler tomorrow afternoon. Dewpoints will remain in the
mid 70s for most locations tomorrow...so the excessive heat warning
will continue until Sunday evening due to the cumulative effects
of the heat.

Second forecast concern:  Severe potential Sunday night.  Upper level
system over MN at 18Z Sunday will move over Lake Superior by 00Z
Monday. Southern part of system will approach Lake Michigan by
00Z...but best forcing will remain to our north. Abundant low
level moisture will remain in place and plenty of instability will
remain after peak heating...so shower and thunderstorm
development looks likely Sunday night. While best CAPE values
(2000 to 3000 j/kg) will occur during peak heating...enough
instability and shear (25 to 35 kts of 0-6km shear) will be present
to have elevated chance of strong to severe storms. Window of
opportunity will be relatively small as best forcing remains to
our north and deepest moisture and instability are to our south in
IN/IL. Best chances for strong to severe convection in West
Michigan will be over the western portions of our forecast area
(mid lake to US131) late Sunday afternoon with severe chances
diminishing as you head east by midnight. This will be due to
nocturnal stabilization and an overall decrease in shear intensity
as the complex moves into the ridge.

High pressure builds into the region Monday...bringing slightly cooler
and drier air. Highs Monday will remain in the 80s with lows
Monday night in the 60s.

.LONG TERM...(Tuesday through Saturday)
Issued at 310 PM EDT Sat Jun 30 2018

The central Great Lakes will be on the northern edge of a large
subtropical ridge during much of the period. Despite this, there
will be the possibility of showers and storms as warm and humid air
is in place. A warm front pushing through Tuesday night may touch
off a few showers or storms into the 4th of July but precip chances
will peak Thursday night into Friday as a cold front sags south and
finally ushers in cooler and drier weather for the weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 711 PM EDT Sat Jun 30 2018

The storms in Wisconsin are forecasted to track toward the TAF
sites tonight...weakening as they do track across Lake MI. Will
feature a few hours of VCSH for KMKG...otherwise dry with VFR for
tonight for the TAF sites. If this convection holds together...we
may need to increase the impacts and expand the mention of
showers/storms.

A local mid afternoon shower or storm is possible on Sunday...but
a more widespread line of showers/storms is expected to move in
for late Sunday Aftn into the evening from the west. KMKG
features VCTS starting at 23z.

&&

.MARINE...
Issued at 310 PM EDT Sat Jun 30 2018

A persistent south wind will continue to produce conditions
approaching Small Craft Advisory criteria through this evening and
again on Sunday. Given the borderline conditions expected...will
not issue a SCA at this time...but one may be needed for Sunday if
model output continues to suggest nearly 4 foot waves along the
points.

&&

.HYDROLOGY...
Issued at 310 PM EDT Sat Jun 30 2018

River levels are a little above normal and steady or slowly falling.
Mostly dry weather is expected through Sunday morning. Sunday
afternoon through Monday morning, showers and thunderstorms will
move across the area. Areal rainfall should be around a half inch,
with locally heavy downpours which may quickly produce an inch or
more of rain. This may lead to isolated ponding of water in low-
lying areas or on roads, and fast rises on some of the smaller
creeks and streams.

There will remain a small chance for a shower or thunderstorm Monday
through Wednesday in a warm and unstable airmass. Flooding is not
expected.

&&

.CLIMATE...
Issued at 310 PM EDT Sat Jun 30 2018

JUNE 30 (SATURDAY)
Record High Temperatures
Grand Rapids:   99 (1931)
Lansing:        98 (1913)
Muskegon:       92 (1964)
Kalamazoo:      98 (1934)

Record Warmest Low Temperatures
Grand Rapids:   76 (1931)
Lansing:        73 (1931)
Muskegon:       78 (1913)
Kalamazoo:      76 (1901)

JULY 1 (SUNDAY)
Record High Temperatures
Grand Rapids:  101 (1931)
Lansing:        97 (1910)
Muskegon:       93 (1966)
Kalamazoo:     101 (1931)

Record Warmest Low Temperatures
Grand Rapids:   78 (1931)
Lansing:        74 (1931)
Muskegon:       74 (2002)
Kalamazoo:      77 (1931)

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Excessive Heat Warning until 8 PM EDT Sunday for MIZ037>040-
     043>046-050>052-056>059-064>067-071>074.

LM...None.
&&

SYNOPSIS...MWS
SHORT TERM...MWS
LONG TERM...Ostuno
AVIATION...MJS
HYDROLOGY...63
CLIMATE...HLO
MARINE...MWS
Hazardous weather outlook, Jun 30, 3:48 PM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
348 PM EDT Sat Jun 30 2018

MIZ037>040-043>046-050>052-056>059-064>067-071>074-012000-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
348 PM EDT Sat Jun 30 2018

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

Hot and humid conditions will continue this afternoon and tonight.
Heat index values of 105 to 110 will increase the chances of heat
stress, especially for those who do not have access to air
conditioning. Little relief from the heat will occur tonight...
with humid conditions and low temperatures in the middle and upper
70s.

Showers and isolated thunderstorms may affect locations north of
Muskegon this evening. Severe weather is not expected...but
lightning and gusty winds will accompany any thunderstorms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Hot and humid conditions will continue Sunday with heat index
values around 100 during the afternoon hours. Heat stress will
become more likely given that this is the third consecutive day of
excessive heat.

Showers and thunderstorms will move into West Michigan late Sunday
afternoon...with strong to severe storms possible. Damaging
winds...small hail and heavy rainfall will be possible with the
stronger storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-012000-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
348 PM EDT Sat Jun 30 2018

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

A breezy southerly wind could cause swimming conditions to become
hazardous...especially for inexperienced swimmers. Showers and
isolated thunderstorms will be possible this evening north of
Muskegon. While severe storms are not expected tonight...lightning
and brief gusty winds may accompany the thunderstorms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A southerly wind will continue Sunday...increasing the potential
for hazardous swimming conditions. Showers and thunderstorms will
affect Lake Michigan late Sunday afternoon through Sunday night.
Lightning...gusty winds and small hail will be possible with the
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Jun 30, 5:55 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
555 PM EDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     EXCESSIVE HEAT   GERALD R FORD INTL      42.89N 85.54W
06/30/2018  M107 F           KENT               MI   ASOS

            HEAT INDEX. TEMPERATURE WAS 94 AND DEW POINT
            WAS 76. ASOS STATION GRR, GERALD R FORD
            INTL.

0517 PM     EXCESSIVE HEAT   GRATIOT COMMUNITY AIRPO 43.32N 84.68W
06/30/2018  M105 F           GRATIOT            MI   AWOS

            HEAT INDEX. TEMPERATURE WAS 91 AND DEW POINT
            WAS 77. AWOS STATION AMN, GRATIOT COMMUNITY
            AIRPORT.

0515 PM     EXCESSIVE HEAT   MT PLEASANT MUNI ARPT   43.62N 84.74W
06/30/2018  M105 F           ISABELLA           MI   AWOS

            HEAT INDEX. TEMPERATURE WAS 93 AND DEW POINT
            WAS 75. AWOS STATION MOP, MT PLEASANT MUNI
            ARPT.

0259 PM     EXCESSIVE HEAT   FREMONT MUNICIPAL ARPT  43.44N 85.99W
06/30/2018  M105 F           NEWAYGO            MI   AWOS

            HEAT INDEX. TEMPERATURE WAS 92 AND DEW POINT
            WAS 76. AWOS STATION FFX, FREMONT MUNICIPAL
            ARPT.

0153 PM     EXCESSIVE HEAT   CAPITAL CITY AIRPORT    42.78N 84.59W
06/30/2018  M105 F           CLINTON            MI   ASOS

            HEAT INDEX. TEMPERATURE WAS 92 AND DEW POINT
            WAS 76. ASOS STATION LAN, CAPITAL CITY
            AIRPORT.

&&

CAS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:51 PM EDTSmall Craft AdvisoryGRR29 hr
Jul 1, 5:39 PM EDTSpecial Marine WarningGRR81 min
Jul 1, 6:10 PM EDTSpecial Marine WarningGRR80 min
Jul 1, 6:49 PM EDTSevere Thunderstorm WarningGRRMason, Oceana56 min
Jul 1, 7:07 PM EDTSpecial Weather StatementGRRMuskegon38 min
Jul 1, 7:13 PM EDTSpecial Weather StatementGRRAllegan, Van Buren47 min
Jul 1, 7:29 PM EDTSpecial Marine WarningGRR61 min
Jul 1, 7:33 PM EDTSpecial Weather StatementGRRLake, Newaygo57 min
Jul 1, 7:46 PM EDTSpecial Weather StatementGRRKent59 min
Jul 1, 7:47 PM EDTSevere Thunderstorm WarningGRRLake, Newaygo43 min
Jul 1, 7:51 PM EDTSevere Thunderstorm WarningGRRAllegan, Barry, Kent, Ottawa39 min
Jul 1, 7:53 PM EDTSpecial Weather StatementGRRNewaygo52 min

Nearby

Beach Hazards Statements in Michigan, 2018Every beach hazards statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.